How bad are antibiotic cipro (ciprofloxacin) side effects?

Cipro (ciprofloxacin) Cipro (ciprofloxacin) is usually well tolerated. Some individuals may get a rash. Serious side effects include inflammation of the tendons particularly the ankle tendon.

Related Questions

Having bad side effects after taking some Cipro (ciprofloxacin) for UTI. Doc's office closed. Should I go to urgent care or wait till Monday to ask for different drug?

What side effect. if the side effect are bad enough to make you stop the medicine then you need to go to urgent care to have a replacement drug if you could not for any reason you can have a live consult with one of our physician and they can prescribe you a medicine until you see your doctor on Monday staying without any medicine until Monday is not a good idea. Read more...

Is cipro (ciprofloxacin) safe? I am taking it for a uti and I am deathly afraid of the side effects I have been reading about. Scared to finish my course.

Side effects. Ciprofloxacin is a commonly prescribed antibiotic and generally well tolerated. I frequently prescribe this medicine and consider it safe. I would prescribe it for myself or family if needed :) Medications all may cause side effects, most of which are extremely rare. Read more...
Yes. Ciprofloxacin is generally well tolerated and commonly prescribed to adults for urinary tract infections. Side effects are rare. There are side effects to all medications. If you experience any side effects that are not tolerable, stop the medication and consult your MD immediately. Read more...

What are some side effects of cipro (ciprofloxacin)?

Various. Ciprofloxacin like most antibiotics has many potential side effects although most patients tolerate them without problems. Nausia, vomiting and diarrhea are among the most common side effects. Allergic reactions occur occasionally. Rarely elderly or immunocompromised patients can develop tendonitis or tendon rupture especially of the achilles tendon. Read more...

Are there dangerous side effects for taking cipro (ciprofloxacin)?

Achilles pain. Allergic reactions to antibiotics are the most concerning. Cipro (ciprofloxacin) can be associated with lower blood sugars but one interesting side effect can be Achilles pain. Taking Cipro (ciprofloxacin) frequently does result in bacterial resistance. Read more...
Yes. Though these are quite uncommon and this drug is usually tolerated well, dangerous side effects include tendonitis, heart rhythm problems, interactions with other medicines, and anaphylaxis. Read more...

Could you tell me what are normal side effects when using cipro (ciprofloxacin)?

Cipro (ciprofloxacin) When people think about cipro, (ciprofloxacin) the one side effect that quickly comes to mind is tendon rupture. Ciprofloxacin belongs to a class of antibiotics called fluoroquinolones, and they all have that danger. Other side effects could include diarrhea, skin reaction, seizures amongst other things. I'm sure their website would have a more complete list of possible side effects. Read more...

I am trying to cure my prostatitis naturally versus using cipro (ciprofloxacin) as prescribed because of the driug's awful side effects. Is this wise?

No. You really need to take the Cipro (ciprofloxacin) if you want to get better. There is no natural cure that works for prostatitis. Read more...
No. Untreated prostatitis continues to cause inflammation of your prostate; it can cause irreparable damage, and the infection can spread to your bloodstream, causing septic shock. The "awful side effects" of Cipro (ciprofloxacin) are fairly rare; there are millions of people who have used Cipro (ciprofloxacin) without ill effect at all. If you have had adverse effects in the past, let your doctor know to change to another. Read more...

Are you aware of the devastating side effects of floroquinolones, levaquin, cipro, (ciprofloxacin) etc. Why aren't patients warned of this?

Quinolones. I'm not sure what you mean by "the devastating side effects of fluoroquinolones". I have prescribed many, many, many doses myself to children and adolescents and they are overall safe. It is known that they can cause a reversible arthropathy and it is also known, and warned about every time I prescribe it, that they can cause tendonitis and tendon rupture rarely. Your doctor should mention this. Read more...